Determination of the number of limit cycles of the second kind of systems of differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1076-1078
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_6_a29,
author = {S. S. Mamonov},
title = {Determination of the number of limit cycles of the second kind of systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1076--1078},
year = {1988},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_6_a29/}
}
TY - JOUR AU - S. S. Mamonov TI - Determination of the number of limit cycles of the second kind of systems of differential equations JO - Differencialʹnye uravneniâ PY - 1988 SP - 1076 EP - 1078 VL - 24 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_6_a29/ LA - ru ID - DE_1988_24_6_a29 ER -
S. S. Mamonov. Determination of the number of limit cycles of the second kind of systems of differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 6, pp. 1076-1078. http://geodesic.mathdoc.fr/item/DE_1988_24_6_a29/